# SDR ASAA1057514

- Difficulty date: March 10, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,141 hours, 3,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10187
- Condition: Out Of Adjust
- Location: Ram Air Door
- Part time: 21,016 hours, 9,504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP LIGHT COMES ON DURING RECALL ONLY EXTINGUISHERS WITH MASTER CAUTION RESET.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST FOUND ACT FAULT LIGHT.  CHECKED AND FOUND DEFLECTOR DOOR OUT OF ADJUSTMENT.  ADJUSTED DEFLECTOR DOOR REF AMM 21-51-22.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST NO FAULTS FOUND REF AMM 21-61-00.
